MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
A patient underwent a cardiac ablation procedure with a qdot micro catheter and the patient suffered a cardiac tamponade treated with drainage and the patient recovered.The report indicated that in the ward, immediately after the procedure (1 hour), it was confirmed via intracardiac echo (ice) catheter that there was no pericardial effusion.However, drainage was performed, and the patient recovered.Cardiac tamponade was noted.There was no prolongation of hospital stay.Contact force (cf) monitoring method included vector.Coloring setting used was visitag was tag index.Additional filter for visitag was force over time (fot).The physician's opinions on the relationship between the event and the product was that there is a possibility that the qdot micro catheter made strong contact with the atrium/ heart wall; it is possible that it has been strongly hit by the catheter, not cauterized, but this was not during ablation.It is not considered to be product related.No abnormalities were observed prior/during use of the product.The outcome of the adverse event was reported as fully recovered (no residual effects).Prior to noting the cardiac tamponade, ablation had already been performed.No evidence of steam pop.The patient did not require cardiac surgery.No issues with flow rate change at the start of ablation.No error messages observed on biosense webster equipment during the procedure.
 
Additional Manufacturer Narrative
On 9-sep-2025, additional information was received indicating the transseptal puncture was performed with rf needle by japan lifeline (jll).The flow setting for irrigation catheter were 35w: 4ml, 50w: 15ml.The correct catheter settings were selected on the generator.The visitag module parameters for stability used were range: stability+, time: 3sec, force over time (fot): 25%, and tag size: 4mm.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
A patient underwent a cardiac ablation procedure with a qdot micro catheter and the patient suffered a cardiac tamponade treated with drainage and the patient recovered.Device evaluation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 31588989l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23006588
Report Number2029046-2025-03059
Device Sequence Number10502353
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(17)280220(10)31588989L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31588989L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/09/2025
11/07/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/02/2025
11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; NGEN PUMP, JAPAN CONFIGURATION.; NGEN RF GENERATOR, JAPAN.; RF NEEDLE BY JAPAN LIFE LINE.; UNKNOWN INTRACARDIAC ECHO CATHETER.; UNK_NGEN PUMP.; UNK_NGEN RF GENERATOR.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian